# SDR IPXA2014031982334

- Difficulty date: March 6, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Angle
- Part number: AYB7035U11
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, LOWER AUX FUEL TANK HAS CRACKED ANGLE FITTING ON LT SIDE, 5TH FRAME FROM REAR.  R & R ANGLE IAW SRM 51-33-01 AND SRM 51-35-01.
